Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Interpolation in de Branges-Rovnyak spaces

Authors: Joseph A. Ball, Vladimir Bolotnikov and Sanne ter Horst
Journal: Proc. Amer. Math. Soc. 139 (2011), 609-618
MSC (2010): Primary 30E05, 47A57, 46E22
Published electronically: July 1, 2010
MathSciNet review: 2736342
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A general interpolation problem with operator argument is studied for functions $ f$ from the de Branges-Rovnyak space $ \mathcal{H}(K_s)$ associated with an analytic function $ s$ mapping the open unit disk $ \mathbb{D}$ into the closed unit disk. The interpolation condition is taken in the Rosenblum-Rovnyak form $ f(A)c=b$ (with a suitable interpretation of $ f(A)c$) for given Hilbert space operator $ A$ and two vectors $ b,c$ from the same space.

References [Enhancements On Off] (What's this?)

  • 1. J. A. Ball and V. Bolotnikov, Interpolation problems for Schur multipliers on the Drury-Arveson space: from Nevanlinna-Pick to Abstract Interpolation Problem, Integral Equations Operator Theory 62 (2008), no. 3, 301-349. MR 2461123 (2010a:47034)
  • 2. J. A. Ball, I. Gohberg, and L. Rodman. Interpolation of rational matrix functions, OT45, Birkhäuser Verlag, 1990. MR 1083145 (92m:47027)
  • 3. J.A. Ball and M.W. Raney, Discrete-time dichotomous well-posed linear systems and generalized Schur-Nevanlinna-Pick interpolation, Complex Anal. Oper. Theory 1 (2007), 1-54. MR 2276732 (2008a:47130)
  • 4. F. Beatrous and J. Burbea, Positive-definiteness and its applications to interpolation problems for holomorphic functions, Trans. Amer. Math. Soc. 284 (1984), no.1, 247-270. MR 742424 (85e:32020)
  • 5. L. de Branges and J. Rovnyak, Square summable power series, Holt, Rinehart and Winston, New York, 1966. MR 0215065 (35:5909)
  • 6. I. V. Kovalishina and V. P. Potapov, Seven Papers Translated from the Russian, American Mathematical Society Translations, Ser. 2, 138, Amer. Math. Soc., Providence, R.I., 1988. MR 940259 (89f:00030)
  • 7. M. Rosenblum and J. Rovnyak, Hardy Classes and Operator Theory, Oxford University Press, 1985. MR 822228 (87e:47001)
  • 8. I. Schur, Über Potenzreihen, die im Innern des Einheitskreises beschränkt sind. I, J. Reine Angew. Math. 147 (1917), 205-232.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 30E05, 47A57, 46E22

Retrieve articles in all journals with MSC (2010): 30E05, 47A57, 46E22

Additional Information

Joseph A. Ball
Affiliation: Department of Mathematics, Virginia Tech, Blacksburg, Virginia 24061-0123

Vladimir Bolotnikov
Affiliation: Department of Mathematics, The College of William and Mary, Williamsburg, Virginia 23187-8795

Sanne ter Horst
Affiliation: Mathematical Institute, Utrecht University, P.O. Box 80 010, 3508 TA Utrecht, The Netherlands

Keywords: de Branges-Rovnyak space, Schur-class function
Received by editor(s): November 13, 2009
Received by editor(s) in revised form: March 14, 2010
Published electronically: July 1, 2010
Additional Notes: The second author was supported by National Science Foundation Grant DMS 0901124
Communicated by: Nigel J. Kalton
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society